# SDR AALA202008059005

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 62,449 hours, 28,067 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R2 (RIGHT REAR) DOOR DAMPER LOW. SERVICED R2 DOOR DAMPER PER AMM 52-10-00.
